# SDR RAAA00B1074

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,923 hours, 61,705 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 329B8N
- Condition: Inoperative
- Location: Instument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE AT THE AKN STATION THE CAPT''S HORIZON INOP.  REPLACED HORIZON INDICATOR PER RAA GMM, OPS CHECK GOOD.
